MathSciNet Relay Station
MathSciNet bibliographic data
MR1037435 11R33 (11R18 11R20)
Lettl, Günter The ring of integers of an abelian number field. J. Reine Angew. Math. 404 (1990), 162–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement